FYI: If you buy something through a link on this site, I may earn a commission and as an Amazon Associate I earn from qualifying purchases—at NO extra cost to you.
Anyone Else's Australian Shepherd Have Seizures After Taking Adequan?
My 14-year-old Aussie had severe arthritis. My vet gave me a few different options. I chose the injectable series of Adequan. She seemed to get worse after this. Less alert and hardly able to walk. After the 6th shot she had 5 seizures in a 24 hour period.
Her recovery was not good from the seizures and we had her euthanized. It makes me sick to my stomach that I possibly caused this by the decision of using Adequan.
She also had early stages of kidney disease.
Just wanted to know if anyone else had this happen. My heart is broken and the guilt is hard to deal with.
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Australian Shepherd Q & A.